# SDR IXXA9700091

- Difficulty date: April 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46087
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 781
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, FOUND CENTER WING FUEL TANK SUPPORT ANGLE CRACKED AT FUSELAGE STATION 781, LEFT.  REPAIR ACCOMPLISHED REMOVAL OF DAMAGED ANGLE, FABRICATION AND INSTALLATION OF A NEW ANGLE IN ACCORDANCE WITH DOUGLAS AIRCRAFT COMPANY DC-8 SRM 53-2-0, 51-1-8, 51-1-21 AND ENGINEERING ORDER 53-DC8-714.
